Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: help me

  1. #1
    mchshz is offline Junior Member
    Join Date
    Mar 2002
    Posts
    70

    Unhappy help me

    doing cycle test prop 100mg,nandrolone phenylpropionate100mg EOD,
    just 8 days,
    i feel an itch on my body,and face turn red,
    what is the problem?
    please give me some help

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    have you seen your doctor about this yet ?

  3. #3
    mchshz is offline Junior Member
    Join Date
    Mar 2002
    Posts
    70
    no,just start feeling this,

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Could be so many things it is hard to say. Go to the dermatologist and see.

  5. #5
    mchshz is offline Junior Member
    Join Date
    Mar 2002
    Posts
    70
    should i stop the cycle now?
    or it is the first cycle,if it is too much amount i use??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •